# SDR ASOA20130315027R

- Difficulty date: March 15, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N48901
- Make and model: Emb EMB-145LR
- Aircraft serial: 145501
- Aircraft time: 28,340 hours, 21,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE CEILING GALLEY EMERGENCY LIGHT WAS FOUND TO BE DIM DURING OPERATION.  MX R & R THE CEILING GALLEY EMERGENCY LIGHT BULB, OPS CHECK SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
